Orthogonality, saturation and shape - Glasnik matematički, Vol.42 No.2 December 2007.Report as inadecuate




Orthogonality, saturation and shape - Glasnik matematički, Vol.42 No.2 December 2007. - Download this document for free, or read online. Document in PDF available to download.

Glasnik matematički, Vol.42 No.2 December 2007. -

The class of shape equivalences for a pair C, K of categories is the orthogonal of K, that is Σ = K . Then Σ is internally saturated Σ = Σ . On the other hand, every internally saturated class of morphisms Σ MorC, is the class of shape equivalences for some pair C, K. Moreover, every class of shape equivalences Σ enjoys a calculus of left fractions and such a fact allows one to use techniques from categories of fractions to obtain conditions for Σ to be reflective or proreflective in C.

Orthogonality; internal saturation; calculus of fractions; shape; shape equivalences



Author: Luciano Stramaccia - ; Dipartimento di Matematica e Informatica, Università di Perugia, via Pascoli, 06123 Perugia, Italia

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents